RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1964, Volume 28, Issue 4, Pages 875–910 (Mi izv2997)  

This article is cited in 5 scientific papers (total in 5 papers)

Indecomposable representations of finite groups over the ring of $p$-adic integers

S. D. Berman, P. M. Gudivok


Full text: PDF file (2855 kB)

Bibliographic databases:
Received: 21.08.1963

Citation: S. D. Berman, P. M. Gudivok, “Indecomposable representations of finite groups over the ring of $p$-adic integers”, Izv. Akad. Nauk SSSR Ser. Mat., 28:4 (1964), 875–910

Citation in format AMSBIB
\Bibitem{BerGud64}
\by S.~D.~Berman, P.~M.~Gudivok
\paper Indecomposable representations of finite groups over the ring of $p$-adic integers
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1964
\vol 28
\issue 4
\pages 875--910
\mathnet{http://mi.mathnet.ru/izv2997}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=166273}
\zmath{https://zbmath.org/?q=an:0207.33501}


Linking options:
  • http://mi.mathnet.ru/eng/izv2997
  • http://mi.mathnet.ru/eng/izv/v28/i4/p875

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. P. M. Gudivok, “Representations of finite groups over number rings”, Math. USSR-Izv., 1:4 (1967), 773–805  mathnet  crossref  mathscinet  zmath
    2. L. F. Barannik, P. M. Gudivok, “Projective representations of finite groups over number rings”, Math. USSR-Sb., 11:3 (1970), 391–410  mathnet  crossref  mathscinet  zmath
    3. P. M. Gudivok, “On the number of indecomposable integral $p$-adic representations of crossed group rings”, Math. USSR-Sb., 20:1 (1973), 27–51  mathnet  crossref  mathscinet  zmath
    4. P. M. Gudivok, V. P. Rud'ko, “On modular and integral representation algebras on finite groups”, Math. USSR-Izv., 7:5 (1973), 963–989  mathnet  crossref  mathscinet  zmath
    5. L. F. Barannik, P. M. Gudivok, “Crossed group rings of finite groups and rings of $p$-adic integers with finitely many indecomposable integral representations”, Math. USSR-Sb., 36:2 (1980), 173–194  mathnet  crossref  mathscinet  zmath  isi
  • Известия Академии наук СССР. Серия математическая
    Number of views:
    This page:256
    Full text:112
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019